Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Patches on my scalp. Took steroid cream. What could be done?

recently i have developed 2 circular patches on my scalp . one is the size of a quarter and the other one is the size of a dime. They dont hurt or itch but they look bad as i have a shaved bald head. My dermatologist said that it was just discoloration left behind by excema. He gave me a 2% steriod cream and told me to come back in 6 to 8 weeks and if that doesnt work we will try something else????? Does this make any sense
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
you might be suffering from psoriasis of scalp.
you can apply some topical steroid like hydrocortisone,
This will help in healing the lesion.
You need to continue using this cream for a longer period.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

wishing you good health
Thank you
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor